# SDR HALA2009032500106

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,462 hours, 4,633 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Oil Strainer
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND OIL ALL OVER NR 2 ENG COWL.  NEED TO CHECK FOR LEAKS.  FOUND OIL LEAK AT NR 2 ENG NR 3 BEARING LAST CHANCE OIL STRAINER HOUSING.  REMOVED AND REPLACED WORN PACKING.  LEAK CHECK GOOD.  REF AMM 29-21-16-242.
